# SDR CALA0300074

- Difficulty date: February 6, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 11,015 hours, 5,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Dented
- Location: Sta 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND DENTED COMMON TO THE CREASE BEAM BETWEEN STA 360 TO STA 380. FURTHER INSPECTION FOUND THE CREASE BEAM OUTBOARD CHORD AND SHEAR WEB DAMAGED. THE SKIN DENT WAS WITHIN SRM LIMITS. THE DAMAGE WAS REPAIRED IAW ECRA 5310-04100. A DIP WAS ISSUED TO PERFORM A PERMANENT REPAIR WITHIN 24 MONTHS 0R 3000 CYCLES, WHICHEVER COMES FIRST.
